# SDR ASAA2013042094548

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 21,996 hours, 6,538 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  QRH PERFORMED, OPS NORMAL.
